# SDR 2023FA0000078

- Difficulty date: February 8, 2023
- Submitted: February 8, 2023
- Operation: General aviation
- Aircraft: N881WM
- Make and model: Bombdr DHC8400
- Aircraft serial: 4216
- Aircraft time: 23,426 hours, 25,640 cycles
- Engine: Pwc PW150A
- System (JASC): 5200 · Doors
- Part: Wire Splice
- Part number: M818241
- Condition: Failed
- Location: Zone 200
- Part time: 1 hours, 1 cycles
- Component: Proximity Senso
- Component part number: 401020101
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A SCHEDULED FLIGHT FROM PHL TO YTZ, FUSELAGE DOOR WARNING LIGHT ILLUMINATED UPON REACHING FL240.  DOORS PAGE SHOWED IT TO BE THE AFT BAGGAGE DOOR.  PRESSURIZATION REMAINED NORMAL.  AIRCRAFT RETURNED TO PHL.                                                                                                            
 -NOTE-                                                                                                                                                                                                                                                                                 FAILED PART AND COMPONENT TIMES AND CYCLES ARE UNKNOWN. THE NUMBER 1 WAS USED FOR TIMES AND CYCLES IN LIEU OF KNOWN NUMBERS.
